Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having itching in eyes, nose, throat. Prescribed Eryocin. Reason?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
Hi I'm XXXX and i'm 27 years old and i have been suffering for a facial problem for more than 3 years now, before i used to called sinus but doctor told is not a sinus. it's start every morning if i wake up since 4 days now and all my face will start itching me, my eyes, nose, throat and my ears too i went to an hospital and they given me a Eryocin and a levosetride i wanna witch medicine to take and will help me to be okay.
Sorry for my english i'll like to know whats my main problem
Posted Fri, 20 Sep 2013 in Skin Hair and Nails
Answered by Dr. Sudarshan 58 minutes later
Brief Answer:
Continue levocetirizine and erythromycin.

Detailed Answer:
Thanks for writing in.
The condition can be urticaria or angioedema.
It is an allergic reaction.It can be due to food/drugs/pollens ,other allergens, also certain sinus infections can give rise to itching over face.
You have been given correct treatment in form of erythromycin and levocetirizine.
You need to take both these medication for at least for 5 days.It will help you in getting you better.After 5 days you can take continue to take levocetirizine for a week or two.
Your main problem is allergic skin condition called urticaria.Taking the medication will relieve it .
Hope this helps.
I will be available for any further clarification you need.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor